Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The many-one equivalence of some general combinatorial decision problems


Authors: C. E. Hughes, Ross Overbeek and W. E. Singletary
Journal: Bull. Amer. Math. Soc. 77 (1971), 467-472
MSC (1970): Primary 02F30, 02F43; Secondary 02F05, 02F15, 02F25, 02F47
MathSciNet review: 0281609
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F30, 02F43, 02F05, 02F15, 02F25, 02F47

Retrieve articles in all journals with MSC (1970): 02F30, 02F43, 02F05, 02F15, 02F25, 02F47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12742-8
PII: S 0002-9904(1971)12742-8



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia